# SDR RAIA990616

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: ASNA213804
- Condition: Failed
- Location: Lt Bleed Air
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7166 - LEFT ENGINE BLEED LEAK.  MAINTENANCE REPLACED AN O-RING FOR LEFT SHUT-OFF VALVE.  (X)
